# SDR DALA2022012500513

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,417 hours, 41,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 SEAT 42D AISLE EMERG. LIGHT INOP. CORRECTIVE ACTION: FOUND PUSH BACK PIN AT 42D UNDER THE SEAT. RESECURE PIN TO CONNECTOR IAW P.S. 900-9-2 NO.11. OP CHK OK. (7893011)
